Alert archive / Pennsylvania / River Flood Warnings in 2011

River Flood Warning 106, NWS State College, PA

September 29, 2011Cumberland County, York County, Pennsylvania

NWS State College, PA issued this river flood warning at Sep 29, 2011, 10:20 AM EDT for Cumberland County, York County, Pennsylvania. It took effect at Sep 29, 2011, 2:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Sep 29, 2011, 10:20 AM EDT (14:20 UTC)
In effect from
Sep 29, 2011, 2:00 PM EDT
Expired
Sep 29, 2011, 8:11 PM EDT
In force
6 hr
Issued by
NWS State College, PA
Flood severity
Minor

Counties Cumberland County, PA, York County, PA

The radar

The Sterling radar (KLWX), 126 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Yellow Breeches Creek near Camp Hill (CPHP1). The gauge peaked at 7.39 ft at Sep 29, 2011, 3:00 PM EDT.

actionminormoderate24681009/2909/3010/01
Action stage
6 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
13 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01571500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

675 
WGUS41 KCTP 291420
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1020 AM EDT THU SEP 29 2011

...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...

  YELLOW BREECHES CREEK NEAR CAMP HILL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED THIS AFTERNOON.

&&

PAC041-133-300000-
/O.NEW.KCTP.FL.W.0106.110929T1800Z-110930T0000Z/
/CPHP1.1.ER.110929T1800Z.110929T1800Z.110929T1800Z.UU/
1020 AM EDT THU SEP 29 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE YELLOW BREECHES CREEK NEAR CAMP HILL
* FROM THIS AFTERNOON TO THIS EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10 AM THURSDAY THE STAGE WAS...6.9 FEET.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON.
* AT 7.0 FEET...LOW LYING AREAS IN THE GREEN LANE FARMS DEVELOPMENT 
  ON THE RIGHT BANK OF YELLOW BREECHES CREEK BEGIN TO FLOOD.  A 
  MOBILE HOME PARK NEAR WILLIAMS GROVE IS ALSO AFFECTED BY HIGH 
  WATER.

$$
2 follow-up statements
052 
WGUS81 KCTP 292010
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
410 PM EDT THU SEP 29 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
   PENNSYLVANIA...

  SUSQUEHANNA RIVER AT BLOOMSBURG
  SUSQUEHANNA RIVER AT DANVILLE
  YELLOW BREECHES CREEK NEAR CAMP HILL

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS EVENING.

&&

PAC037-300810-
/O.EXT.KCTP.FL.W.0107.110930T1800Z-111001T0000Z/
/BMBP1.1.ER.110930T1800Z.110930T1800Z.110930T1800Z.NO/
410 PM EDT THU SEP 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT BLOOMSBURG.
* FROM FRIDAY AFTERNOON TO FRIDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 3 PM THURSDAY THE STAGE WAS 14.2 FEET AND RISING.
* FLOOD STAGE IS 19.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE TO NEAR FLOOD STAGE EARLY
  FRIDAY AFTERNOON. 
* AT 19.0 FEET...HIGH WATER AFFECTS HOMES ALONG RIVER ROAD.

$$

PAC037-093-097-300810-
/O.EXT.KCTP.FL.W.0108.110930T1912Z-111001T0840Z/
/DANP1.1.ER.110930T1912Z.111001T0000Z.111001T0240Z.NO/
410 PM EDT THU SEP 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT DANVILLE.
* FROM FRIDAY AFTERNOON TO LATE FRIDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 4 PM THURSDAY THE STAGE WAS 15.9 FEET AND RISING.
* FLOOD STAGE IS 20.0 FEET.
* MINOR FLOODING IS FORECAST.
* AT 20.0 FEET...INUNDATION BEGINS IN RIVERSIDE ON THE LEFT BANK.

$$

PAC041-133-300433-
/O.EXT.KCTP.FL.W.0106.000000T0000Z-110930T0433Z/
/CPHP1.1.ER.110929T1430Z.110929T1946Z.110929T2233Z.UU/
410 PM EDT THU SEP 29 2011

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW BREECHES CREEK NEAR CAMP HILL.
* AT 4 PM THURSDAY THE STAGE WAS 7.4 FEET AND FALLING.
* FLOOD STAGE IS 7.0 FEET.
* MINOR FLOODING IS OCCURRING.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE THIS 
  EVENING.
* AT 7.0 FEET...LOW LYING AREAS IN THE GREEN LANE FARMS DEVELOPMENT 
  ON THE RIGHT BANK OF YELLOW BREECHES CREEK BEGIN TO FLOOD.  A 
  MOBILE HOME PARK NEAR WILLIAMS GROVE IS ALSO AFFECTED BY HIGH 
  WATER.

$$
MACH/DEVOIR
676 
WGUS81 KCTP 300011
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
811 PM EDT THU SEP 29 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER
   IN PENNSYLVANIA...

  YELLOW BREECHES CREEK NEAR CAMP HILL

THIS WILL BE THE FINAL STATEMENT ON THE FLOODING NEAR CAMP HILL.

&&

PAC041-133-300041-
/O.CAN.KCTP.FL.W.0106.000000T0000Z-110930T0433Z/
/CPHP1.1.ER.110929T1430Z.110929T1946Z.110929T2221Z.UU/
811 PM EDT THU SEP 29 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE YELLOW BREECHES CREEK NEAR CAMP HILL.
* AT 8 PM THURSDAY THE STAGE WAS 6.0 FEET AND FALLING.
* THE RIVER FELL BELOW FLOOD STAGE AT 6 PM THURSDAY.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE FALLING TO 2.8 FEET BY EARLY SATURDAY 
  AFTERNOON.

$$
MACH

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Sep 29, 8:41 AM EDT, 1 hour 39 minutes earlier.

Area forecast discussion, Sep 29, 8:41 AM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
841 AM EDT THU SEP 29 2011

.SYNOPSIS...
THE MIDWEST UPPER LOW WILL FINALLY OPEN AND ACCELERATE EASTWARD
THROUGH THE NORTHERN MID ATLANTIC STATES INTO NEW ENGLAND BY
TONIGHT. ANOTHER POTENT UPPER LEVEL DISTURBANCE WILL QUICKLY DIG
SOUTHEASTWARD THROUGH THE GREAT LAKES BEHIND THE DEPARTING SYSTEM
AND HELP TO CARVE OUT A DEEP TROUGH OVER THE EASTERN U.S.
NORTHWESTERLY FLOW ACCOMPANYING THE DEEP TROUGH WILL DIRECT THE
COLDEST AIR SO FAR THIS SEASON INTO THE COMMONWEALTH WITH
TEMPERATURES FALLING WELL BELOW NORMAL THIS WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
LATEST RADAR IMAGERY SHOWS RELATIVELY NARROW BAND OF LIGHT SHOWERS
SW TO NE ACROSS THE CWA. EXPECT THIS PCPN TO CONTINUE NEXT SEVERAL
HOURS WITH LITTLE OVERALL CHANGE IN AREAL COVERAGE.

OTHERWISE...THE OHIO VALLEY/GREAT LAKES REGION FOR A WEEK WILL
FINALLY OPEN AND ACCELERATE E/NEWD AS A S/WV TROUGH INTO NEW
ENGLAND BY TONIGHT. A SECONDARY UPPER LOW WILL QUICKLY DIG SEWD
FROM THE UPPER MIDWEST INTO THE ERN GRT LKS BASICALLY REPLACING
THE OLD LOW AND HELP TO AMPLIFY THE MEAN TROUGH IN THE EAST BY THE
END OF THE PD. THE RECENT GUIDANCE HAS CONVERGED ON THE HANDLING
OF THE FIRST LOW EJECTING INTO THE NORTHEAST STATES BUT THERE ARE
SOME MINOR DIFFS WITH THE SECOND UPPER LOW.

STRONG MID/UPPER LEVEL DYNAMICS WILL BE IN PLACE AS THE UPPER LOW
CURRENTLY SPINNING OVR OH TAKES ON A NEGATIVE TILT...WITH THE
S/WV TROUGH AXIS CROSSING THROUGH THE AREA THIS AFTN. DESPITE
FAVORABLE LG SCALE FORCING WHICH SHOULD PROMOTE DEEP LIFT...MDLS
SHOW THE BEST MOISTURE/ABOVE NORMAL PWATS SHIFTING EWD THROUGH THE
DAY. THEREFORE EXPECT ANY AREAS OF ORGANIZED RNFL TO BE SOMEWHAT
LIMITED IN CVRG AND GENERALLY NOT AS HEAVY AS IN RECENT DAYS.

THAT BEING SAID...SOME OF THE HI RES MDL GUID IS SUGGESTING THAT A
FEW NARROW BANDS OF CONVECTIVELY ENHANCED RAINS MAY DEVELOP AND
LIFT NEWD OVR THE WATER-LOGGED SUSQ VLY. THIS FITS A CONCEPTUAL
MODEL PARTICULARLY IF THE ATM CAN DESTABILIZE. IF THIS THREAT
BECOMES MORE IMMINENT AS THE PATTERN EVOLVES THROUGH THE EARLY
MORNING ANOTHER FLASH FLOOD WATCH MAY BE NEEDED FOR THE ERN 1/3
OF THE CWA.

BRIEF RIDGING SHOULD FOLLOW FOR EARLY TONIGHT BEFORE A WELL
DEFINED AIRMASS-CHANGING COLD FRONT ASSOCIATED WITH THE NEXT
UPSTREAM S/WV SWEEPS RAPIDLY EWD ACRS MOST OF THE AREA BY 12Z
FRIDAY. THIS FRONT LOOKS MOISTURE-STARVED WITH LGT PCPN BCMG
CONFINED TO THE WESTERN MTNS GIVEN UPSLOPE ENHANCEMENT. SWLY WINDS
WILL INCREASE ALONG THE ALLEGHENIES WITH 20-25KT GUSTS OVER THE
LAURELS.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
A HIGHLY AMPLIFIED UPPER LEVEL TROUGH WILL DOMINATE THE SYNOPTIC
PATTERN THIS PERIOD. THE DEEP TROUGH WILL BE ACCOMPANIED BY A
SURGE CANADIAN AIR...THE COLDEST AIR TO INVADE THE NORTHEAST AND
MID ATLANTIC STATES SO FAR THIS SEASON. THE FIRST TASTE OF FALL
CHILL WILL BE FELT ON FRIDAY WITH WELL-BELOW NORMAL TEMPERATURES
CONTINUING THROUGH THE WEEKEND. THE FINER DETAILS OF THE H5 TROUGH
AND DEVELOPING SECONDARY CLOSED LOW ARE STILL UNCERTAIN WITH MDL
SPREADS/DIFF INCREASING IN TIME. THE NAM AND GFS ARE LESS INTENSE
THAN THE ECMWF WITH THIS SYSTEM...LEADING TO A MORE OPEN TROUGH
THAT IS MORE PROGRESSIVE...PARTICULARLY THE NAM. THE GEM GLOBAL
AND UKMET CLOSE OFF A MID LEVEL LOW BY DAY 3 LIKE THE
ECMWF...THOUGH ALL THREE OF THESE MODELS DIFFER ON THE DETAILS.
THE RECENT PATTERN AMPLIFICATION LEFT A CLOSED LOW OVER THE
MIDWEST FOR MUCH OF THE PAST WEEK...AND THE HIGH MERIDIONAL INDEX
OF THE CURRENT PATTERN SUGGESTS ANOTHER DEEP CLOSED SLOW-MOVG VORTEX
WILL IMPACT THE REGION THRU THE END OF THE SHORT RANGE PERIOD.

STRONG HEIGHT FALLS COMBINED WITH LAKE/OROGRAPHIC ENHANCEMENT
SHOULD FOCUS PCPN OVR THE UPPER OH VLY INTO THE ALLEGHENIES ON
FRIDAY. A POTENTIAL INTERESTING EVENT MAY UNFOLD FRI NGT INTO SAT
AS MDLS SHOW A WELL-DEFINED DEFORMATION ZONE SETTING UP OVR PA AS
UPPER LOW CLOSES OFF. THIS WOULD SUPPORT MDT TO LCLY HVY WRAP-
AROUND PCPN. WHILE IT IS CERTAINLY A LOW PROBABILITY ESPECIALLY
DURING THE DAY...THERMAL PROFILES MAY AT LEAST BE MARGINALLY
SUPPORTIVE FOR AT LEAST A RAIN/SNOW MIX ESPECIALLY OVER THE HIGHER
ELEVATIONS. CONFIDENCE IS LOW CONCERNING THE DETAILS OF THE FCST
WHICH WILL REMAIN UNSETTLED THROUGH THE PD.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
CLOSED LOW/H5 TROUGH OVER THE NORTHEAST STATES SHOULD EVENTUALLY
LIFT OUT BY TUESDAY ALLOWING FOR SOME IMPROVEMENT IN WEATHER
CONDITIONS AND MODERATION IN TEMPERATURES BACK TOWARD NORMAL.
MODEL CONSENSUS IS FOR NWLY FLOW ALOFT INTO MID WEEK WHICH
USUALLY TRANSLATES INTO A PERIOD OF MAINLY DRY CONDS. THIS WILL
BE WELCOMED AFTER RECORD BREAKING PCPN IN SEPT.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
TODAY WILL DAWN WITH PATCHY FOG AND LOW CLOUDS ACROSS THE AREA.
HOWEVER...A SURGE OF DRIER AIR ON A WESTERLY FLOW WILL MIX TO THE
SFC BY LATE MORNING...LEADING TO A HIGH CONFIDENCE FCST OF
WIDESPREAD VFR CONDS BY MIDDAY. BUFKIT SOUNDINGS SUPPORT WIND
GUSTS BTWN 20-25KTS BY AFTN OVR THE W MTNS...WITH LIGHTER WINDS
FURTHER EAST. UPPER LVL LOW PRESSURE WILL PIVOT ACROSS THE STATE
TODAY...LIKELY PRODUCING AN INCREASE IN COVERAGE OF
SHRA/TSRA...ESPECIALLY ACROSS EASTERN PA DURING THE EARLY AFTN.
ANY POSSIBLE VIS RESTRICTIONS FROM THESE SHRA WOULD BE BRIEF WITH
VFR PREDOMINATING.

ANOTHER COLD FRONT WILL PUSH THRU CENTRAL PA TONIGHT...POSSIBLY
ACCOMPANIED BY A FEW -SHRA AND LOW CIGS OVR THE W MTNS /BFD AND JST/.

OUTLOOK...

FRI-SAT...LOW CIGS/SHRA POSS...MAINLY W MTNS.
SUN...GUSTY NW WINDS POSSIBLE.
MON...NO SIG WX EXPECTED.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...GARTNER
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...FITZGERALD
Hazardous weather outlook, Sep 29, 10:07 AM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1007 AM EDT THU SEP 29 2011

PAZ004>006-010>012-017>019-024>027-033>035-045-301415-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-FULTON-SOUTHERN CLINTON-
1007 AM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ028-036-037-041-042-046-049>053-056-057-063>065-301415-
JUNIATA-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-
CUMBERLAND-ADAMS-YORK-
1007 AM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A FEW NARROW BANDS OF HEAVY SHOWERS AND THUNDERSTORMS MAY DEVELOP
AND LIFT NORTHEAST ACROSS THE AREA THIS AFTERNOON. WHILE
WIDESPREAD FLASH FLOODING IS NOT ANTICIPATED...SOME STORMS MAY
PRODUCE LOCALIZED RAINFALL AMOUNTS BETWEEN 1-2 OVER A SHORT
DURATION. GIVEN THE EXTREMELY SATURATED GROUNDS FROM RECORD
BREAKING RAINS THIS MONTH...ANY HEAVY RAINFALL WILL POSE A
FLOODING THREAT. IF THE THREAT BECOMES MORE ORGANIZED A FLASH
FLOOD WATCH MAY BE ISSUED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ058-059-066-301415-
SCHUYLKILL-LEBANON-LANCASTER-
1007 AM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING.

IN ADDITION...A FEW NARROW BANDS OF HEAVY SHOWERS AND THUNDERSTORMS MAY
DEVELOP AND LIFT NORTHEAST ACROSS THE AREA THIS AFTERNOON. WHILE
WIDESPREAD FLASH FLOODING IS NOT ANTICIPATED...SOME STORMS MAY
PRODUCE LOCALIZED RAINFALL AMOUNTS BETWEEN 1-2 OVER A SHORT
DURATION. GIVEN THE EXTREMELY SATURATED GROUNDS FROM RECORD
BREAKING RAINS THIS MONTH...ANY HEAVY RAINFALL WILL POSE A
FLOODING THREAT. IF THE THREAT BECOMES MORE ORGANIZED A FLASH
FLOOD WATCH MAY BE ISSUED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GARTNER

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 8:07 PM EDTSpecial Weather StatementCTPColumbia23 min
Sep 28, 8:18 PM EDTFlash Flood WarningCTPColumbia, Dauphin, Northumberland, Schuylkill3 hr
Sep 28, 8:31 PM EDTSpecial Weather StatementCTPFranklin59 min
Sep 28, 9:26 PM EDTAreal Flood WarningCTPAdams, Columbia, Cumberland, Dauphin, Juniata, Lancaster and 11 more6 hr
Sep 29, 12:41 AM EDTSpecial Weather StatementCTPSchuylkill34 min
Sep 29, 3:28 AM EDTAreal Flood AdvisoryCTPColumbia, Dauphin, Lycoming, Montour, Northumberland, Schuylkill and 3 more4 hr
Sep 29, 11:07 AM EDTSpecial Weather StatementCTPLebanon, York53 min
Sep 29, 11:30 AM EDTAreal Flood AdvisoryCTPColumbia, Dauphin, Lebanon, Lycoming, Montour, Northumberland and 2 more3 hr
Sep 29, 12:20 PM EDTRiver Flood WarningCTPColumbia20 hr
Sep 29, 12:20 PM EDTRiver Flood WarningCTPColumbia, Montour, Northumberland20 hr
Sep 29, 2:19 PM EDTSpecial Weather StatementCTPFranklin41 min
Sep 29, 2:46 PM EDTSpecial Weather StatementCTPColumbia, Montour59 min
Sep 29, 2:48 PM EDTSpecial Weather StatementCTPCumberland, Dauphin42 min
Sep 29, 3:20 PM EDTAreal Flood AdvisoryCTPColumbia, Lycoming, Montour, Northumberland, Sullivan, Tioga3 hr
Sep 29, 3:41 PM EDTSpecial Weather StatementCTPJuniata64 min

Nearby

River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.